• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Uncomfortable tremors on Zoloft?

Luna1317

New Member
Joined
May 18, 2019
Messages
9
Reaction score
2
I was just wondering if anyone else who is on Zoloft had the side effect of muscle spasms or tremors? Normally it wouldn't be a big deal but I work with my hands a lot for classes and it's affected my handwriting as well as drawing ability. If anyone has maybe some tips to help that would be great.
 

RobbyH

Active Member
Joined
Apr 4, 2019
Messages
118
Reaction score
67
It can be a side effect but it is rare - if it continues I would call doctor and see if they can change you to something else. usually side effects lessen as body gets use to the medicine but if you work with your hands, you may not be able to wait.
 

Concernedgal

Well-Known Member
Joined
Nov 24, 2016
Messages
1,338
Reaction score
434
Zoloft sucks!!! I hated that ****. Would not recommend it to anybody. Ask your doctor to wean you off of this and put u on something else
 

Grace360

Member
Joined
May 19, 2019
Messages
142
Reaction score
9
I'm on Zoloft. Haven't noticed that one before. My main ones are dizziness, drowsiness. Maybe ask the person who prescribed it to you.
 
Top